numb lips - doctor told me I am "his most difficult patient" -I'm trying to self decrease
He told me that I will only see effects at a minimum of 200mg and that the goat is to get to 400+. I don't feel comfortable, but on the 3rd day of going from 300 to 275 (I cut up the pill), I started acting weird & BAD. I would repeat scenes from TV I was watching OVER AND OVER AND OVER to see how I would do the lines differently. I would move me head & neck to a certain position every 30 seconds. My lips are numb and/or tingling... it's like I somehow touched some kind of chemical on my fingers & then they got in contact with my lips. Now I've had to go back up to the full 300 mg. I feel so dizzy .. I'm crying as I write this. I'll have pretend conversations to myself for up to an hour ... about past or future situations/confrontations on what I could've or should've said. I DO NOT want to be on these meds forever -- when I told my Dr. this, he told me that I was "his most difficult patient" - I suppose because, in his opinion, I was questioning him ... it's a long story.. forget it
"Lamictal vs. Viibryd"
??? why "vs"? i'm on both meds..
Lamictal and acne
My acne did not start until I hit 100mg and it was light. Then at 150mg, I started and am still having painful, blistering acne around my neck, ears and face. The pain was so bad at one point that I went to the ER and had to get some antibiotics to help. That worked but once I was done taking them, it slowly came back and within 2 weeks it's back to same pain and ugliness pre antibiotics. I go next week to dr and I'm going to try to get off of this! I can't handle the pain or the depression from the way I look. Never had acne before this with the exception of normal monthly "hormone changes". (I am also taking ambien and trazadone for sleep, and lexapro for depression.)
Lamotrigine side effects
Lamotrigine has been a helpful medicine for me in treating chronic cluster migraine disease (>15 days of migraine monthly), seizures, and accompanying emotional issues. Unlike most other similar medicines I have taken for over 30 years following a traumatic brain injury in a swimming accident, I have experienced very few side effects while on lamotrigine for almost 3 years now. However, I have discovered a direct causation link with blurred vision that, unfortunately, is worsening, particularly at the higher dosage that my neurologist would like. My eye sight is already poor with significant myopia. i wear glasses while awake. The blurred vision side effect of lamotrigine is compounded by attempts to change my eye glass scripts. There is some confusion as to what is actually unrelated sight deterioration as I approach 49 years old and what is caused by lamotrigine and thus more likely to be temporary. I anticipate this dilemma to worsen in time. Finally, the blurriness is markedly worse in my right eye.
Odor from taking lamotrigine
I am a Vietnam Army Era Veteran who came out of the Military in 1977 and a year later was diagnosed with a seizure disorder.I went to private hospitals over the years and was prescribed dylantin then phenobarbatol and lastly tregratol.I complained about the drug over the years and all that was done was an increase in my dosage(from 200mg to 1000mg per day)I again tried the Veterans Administration to do what they promised me and find a solution to my problem which they immediately took me off of tregratol in the fall of 2013 because I'd been hemorrhaging from what they discovered to be a cavernous malformation which was irritaded by the tregratol and put on Kepra while being introduced to Lamictal which caused a severe taste and odor to the extent that I couldn't stand the taste or smell of any foods,especially dairy products or any kind of citrus fruits,as my dosage of Kepra (100mg 2x daily)was reduced and the Lamictal was increased(100mg 2x daily) this helped to the extent that I could at least eat but still had the odor as was introduced to lacosamide(50mg 2x daily) and reduced Lamictal to 50mg 2x daily.I still have the odor(kind of a mildew/vinagar/irony odor)that still remains as I am strongly requesting to be taken off the Lamictal compleatly
euthoria happier feeling lamictal and abilify
hi i get feelings of euthoria a happier feeling and contentment within me i take lamictal with abilify for my bipolar and scizophernia i love the these drugs mix well and these cause me to be rid of deppresive thoughts and stuff like that
i take 200mg of lamictal with 20mg of abilify
Incontinence with Lamictal
I have been on lamictal for about 5 years. After changing the dose around quite a bit to adjust to things like the use of birth control, age, whatever else, I have discovered that at 300mg it causes some mild urinary incontinence. I am only 21 years old. Just thought I'd share my personal experience/discovery if someone else happens to be looking for similar symptoms/experiences.
Lamictal side effects
I have been taking lamictal for about 10 weeks & the side effect started up 5-6 weeks ago. It started with an increase in appetite then slurred speech & stuttering began. Then my mom noticed that my pupils were dilated & lately my balance & coordination has been affected as well. Despite all this, my mood (I'm bipolar) has been stabilized.
Lamictal and Fatigue
I was put on Lamictal for BPD, and as I got onto 100mg, I started to feel more tired waking up than I was when I went to sleep. I also experienced some gnarly headaches for time to time, in which I just tried using chronic to loosen up and ease the pressure. Now, I have been avidly working out for 4 years in a row. I am 20 years old, and I consider myself fairly athletic. Ever since starting Lamictal, I've been reaching fatigue faster in my workouts. Forget curling 15-17 pounds, I could barely push 10 pound weights. Squats are incredibly difficult. I feel a lot of weakness in my knee joints. Push-ups have been killer as well. Spoke with my psychiatrist, and she told me to go down to 50mg. No headaches, no tiredness. But I am still trying to fight fatigue. I've been doing Tony Horton's 10 Minute Trainer to try and work my way back up. Guess I'll have to lower my pride and just modify every long work out to last. Mood-wise, I've been fine. It's been 1.5 months, and I haven't endured any horrible mood swings but we'll see.
lamictal and 3 years of dry heaves.....almost daily